Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken pills to postpone periods. No periods after that. Taken Regestrone. What are the chances of getting periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Ive took some postponing pills for my marriage in feb '12 for a week. I got periods after 10 days. But after that i dint get any. After 3 long months ive approached a doc n she gave me regestrone tabs 2 per day for 5 days. Ive got my periods that months after 10 days. But then its been 2 months again that ive not got any. What are my chances of getting my periods? what is my problem? Ive also notices that my weight has been changed by some 2-3 kgs extra after that. lz help me.

~ XXXXXXX
Posted Fri, 14 Sep 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Chandra Shekhar Sharma 32 minutes later

Hi,

Welcome to XXXXXXX

Menstrual period generally starts on 14th day of ovulation.

Hormonal pills act by delaying or preventing ovulation.

Hormonal pills cause withdrawal bleeding after stopping similar to period.

No periods means, no ovulation.

You should consult a Gynecologist and get your self examined. Investigations like Follicular study will be required to find out the cause.

She will prescribe you treatment according to the cause.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Follow-up: Taken pills to postpone periods. No periods after that. Taken Regestrone. What are the chances of getting periods? 3 minutes later
see doc i need not p[ay 150 rs and get a suggestion that i need to consult a doc ok... i need an answer here as why it hapened like that?
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

To find out the cause, please get the following tests done and upload the reports:-

(i) Serum levels of LH, FSH (on 3rd day), Thyroid hormones, Androgen hormone, Prolactin, Estradiol (E-2), Progesterone (21st day) and Anti Mullerian Hormone.

(ii) Ultrasound to look for Poly cystic ovaries and larger ovarian cysts.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor